# SDR VNAA2020071111101

- Difficulty date: July 8, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 41,814 hours, 31,312 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766277B
- Part serial: 1081
- Condition: Failed
- Location: Right
- Part time: 25,256 hours, 18,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE RT ENGINE GENERATOR FAILED AT HIGH POWER. THIS CAUSED A FAILURE OF THE GENERATOR CONTROL, AS WELL AS A DEPRESSURIZATION OF HYD SYSTEM 3 AMONG OTHER THINGS. AN EMERGENCY WAS DECLARED BY ATC. MX REMOVED AND REPLACED THE NR 2 IDG AND OPS TESTED GOOD. REMOVED AND REPLACED GCU NR 2 OPS TESTED GOOD.  HYD SYSTEM 3B LOW PRESSURE CAUTION STATUS MESSAGE. REMOVED & REPLACED NR 3 B HYD PUMP, OPS TEST OF APU BATTERY CHARGING SYSTEM. OPS TEST RECIRCULATION FAN. OPS TESTED FLAPS & SLATS. ALL OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
